Betti numbers of hypergraphs
2009 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 37, no 5, 1545-1571 p.Article in journal (Refereed) Published
In this article, we study some algebraic properties of hypergraphs, in particular their Betti numbers. We define some different types of complete hypergraphs, which to the best of our knowledge are not previously considered in the literature. Also, in a natural way, we define a product on hypergraphs, which in a sense is dual to the join operation on simplicial complexes. For such product, we give a general formula for the Betti numbers, which specializes neatly in case of linear resolutions.
Place, publisher, year, edition, pages
2009. Vol. 37, no 5, 1545-1571 p.
Betti numbers, Complete hypergraphs, Hypergraphs
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-39118DOI: 10.1080/00927870802098158ISI: 000265856100005OAI: oai:DiVA.org:su-39118DiVA: diva2:318545